# SDR MALA110249

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 30,149 hours, 33,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER 6F DETACHED.  SAFETY WIRE FOR EMERGENCY LIGHT COVER.  FOUND LOOSE SAME SECURED NOW GOOD.  RESECURED COVER.
